# SDR UALA2012070903654

- Difficulty date: July 8, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 41,151 hours, 16,606 cycles
- Engine: Iae V2522A5
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 31073068
- Part serial: 54175416
- Condition: Failed
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME VIBRATION, RTFL.  WORSE IN AFT PART OF AIRCRAFT.  BOTH LEFT AILERON ACTUATORS REPLACED.
